Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.
It is good to know that you are taking medicines, maintaining lifestyle & HIV
is under control. Deficiency of vitamin B3, C , Niacin, Biotin
& lack of essential elements like iron & Zinc generally result in hair loss. Try taking these as vitamin supplements as well as eat food that contain them. Biotin has side effects like diarrhea
, may increase blood sugar levels or cause respiratory problems. The recommended so take the correct doses, your dosage will depend upon your health condition so consult your treating doctor. You can try Finasteride
, pill that you can take once daily. However, do not get crazy. Since your HIV is in control try to eat healthy to boast up your immune system & slowly you will see better hair results. Stay away from all addictions.
Hope I have answered your query. Let me know if I can assist you further.